# SDR AALA201509099014

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 31,227 hours, 14,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CHEMICAL IN BACK OF ACFT.  ACCOMPLISHED CABIN AIR QUALITY CARD 26L00021001 & NO ODORS WERE NOTED.
